Electron. J. Diff. Eqns., Vol. 2000(2000), No. 62, pp. 1-6.

A geometric analysis of a singular ODE related to the study of a quasilinear PDE

Jukka Tuomela

In this note we complement the analysis of a singular ordinary differential equation given in [2]. Using geometric arguments we are able to settle the structure of the existence and non-existence regions in the parameter space and improve the nonexistence bound.

Submitted April 14, 2000. Revised September 12, 2000. Published October 11, 2000.
Math Subject Classifications: 35J60, 35B65, 34C10
Key Words: singular ODE, quasilinear PDE

Show me the PDF file (107K), TEX file, and other files for this article.

Jukka Tuomela
Department of Mathematics
University of Joensuu
PL 111, 80101 Joensuu, Finland
e-mail: jukka.tuomela@joensuu.fi

Return to the EJDE web page